# SDR MWEA020444

- Difficulty date: June 25, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 47,535 hours, 34,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME AT STATION 446 LONGERON 30 IS EXFOLIATED.  INSTALLED FRAME SECTION AND SPLICE.
